# SDR CALA2023031000689

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: A5342228720100
- Condition: Cracked
- Location: R/H Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL LOP PAGE CLOSED IN ERROR:  R/H FR68 STGR22 INNER CAP WEB FLANGE HAS A CRACK INDICATION "CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT" AD RELATED (AD 2022-15-05) PER HAECO LCQ NR 9292565/40565 GENERATED BY V061632. REFERENCE ORIGINAL LP3983407 DUPLICATED BY AW U358117. THE AIRFRAME REACHES 51000 TOTAL FLIGHT CYCLES. PERFORM REPEAT I OR BEFORE THE AIRFRAME REACHES 51000 TOTAL FLIGHT CYCLES. FLIGHT CYCLES THEREAFTER. NSPECTIONS NOT TO EXCEED INTERVALS OF 19700 FLIGHT CYCLES THEREA PERFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 19700 FTER. AREA REQUIRES INITIAL INSPECTION ON FRAME REPAIR AT R/H FR68, STR22RH PER PART 2A OF THE LATEST REVISION OF ECRA5341-01371 ON ACCOMPLISHED INTERIM REPAIR TO R/H FR68 STGR22 INNER CAP WEB FLA NGE CRACK IAW ECRA5341-01371 PART 1 WITH NO DEVIATIONS. AREA REQ UIRES INITIAL INSPECTION ON FRAME REPAIR AT R/H FR68, STR22RH PE R PART 2A OF THE LATEST REVISION OF ECRA5341-01371 ON OR BEFORE
